# SDR UPS08652231

- Difficulty date: May 7, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Cracked
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH GUARD IS CRACKED IN THE CENTER.  REMOVED AND REPLACED SWITCH GUARD IAW AMM 33-51-08-4.
